# SDR SCNA20170201012

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810228
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL HAS SEVERAL CORRODED INSERTS (MARKED). REPAIRED MAIN CABIN FLOOR PANEL P/N 141A5810-228.
